# SDR HEEA084637

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,263 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 4214
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER OUTPUT IS ERRATIC ON TEST SET (DIGITS). CLEANED EXCESSIVE CORROSION FROM UNIT.  MTL2 TRANSMIT POWER WEAK.  ALIGNED RECEIVER AND TRANSMITTER.  BENCH CHECK GOOD.
